American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. Rotkiewicz. On Euler Lehmer pseudoprimes and strong Lehmer pseudoprimes with parameters $L$, $Q$ in arithmetic progressions . Math. Comp. 39 (1982) 239-247. MR 658229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lynn E. Garner. On the Collatz $3n+1$ algorithm . Proc. Amer. Math. Soc. 82 (1981) 19-22. MR 603593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[4] Elwyn R. Berlekamp. The design of slowly shrinking labelled squares . Math. Comp. 29 (1975) 25-27. MR 0373933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. T. Bumby. A distribution property for linear recurrence of the second order . Proc. Amer. Math. Soc. 50 (1975) 101-106. MR 0369240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Melvyn B. Nathanson. Linear recurrences and uniform distribution . Proc. Amer. Math. Soc. 48 (1975) 289-291. MR 0364124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ronald Alter and K. K. Kubota. Multiplicities of second order linear recurrences . Trans. Amer. Math. Soc. 178 (1973) 271-284. MR 0441841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael A. Morrison and John D. Brillhart. Errata: Dov Jarden, \emph{Recurring sequences}, second edition, Riveon Lematematika, Jerusalem, 1966 . Math. Comp. 26 (1972) 1029-1030. MR 0313176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Brillhart. Table errata: {\it Recurring sequences}\ (second edition, Riveon Lematematika, Jerusalem, 1966) by Dov Jarden . Math. Comp. 25 (1971) 200-201. MR 0400620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1